# SDR 06FDEA03334

- Difficulty date: September 12, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 34,449 hours, 29,430 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER BOTH ENGINE START, SMOKE AND FUMES APPEARED.  DONNED OXYGEN COMPLETED EVAC CHECKLIST.  R1 DOOR/SLIDE JAMMED WOULD NOT OPEN, L1 OPENED NORMALLY, SLIDE DEPLOYED.  (SLIDE ADDRESSED IN ANOTHER SDR) T/S SMOKE/FUMES TO NR 1 PACK, CONTAMINATION FROM AIR CHECK VALVE TO HYD RES HEAD PRESS SYS.  REPAIRED BY REPLACING ALL CK VALVES AND CLEANING AIR LINES AND CLEANED PACK DUCKS.  THE DISCOVERED DAMAGE/CRACK IN DUCTING TO BE REPAIRED IN B-CK.
